# SDR PLG2796G1

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819BE
- Make and model: Beech 1900C
- Aircraft serial: UB62
- System (JASC): 3444 · Ground Proximity System
- Part: Altitude Alerter
- Part number: 54022722034
- Condition: Defective
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT NR 3819 - PSM-PWM - AFTER TAKEOFF, THE CREW NOTICED A ONE AMP CIRCUIT BREAKER POPPED WITH SMOKE EMITTING FROM THE CIRCUIT BREAKER PANEL.  THE AIRCRAFT RETURNED TO PSM LANDING WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND FOUND THE ALTITUDE ALERTER TO BE DEFECTIVE.  MAINTENANCE REMOVED AND REPLACED THE ALTITUDE ALERTER AND THE CIRCUIT BREAKER AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
